# SDR 2007FA0000621

- Difficulty date: June 11, 2007
- Submitted: July 18, 2007
- Operation: General aviation
- Aircraft: N48429
- Make and model: Scwzer G164B
- Aircraft serial: 19B
- Engine: Garrtt TPE33143
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 31011607
- Condition: Leaking
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE COMPRESSOR SEAL WAS LEAKING AND THE REAR SCAVENGE PUMP GEAR SHEARED OFF CAUSING IT TO FAIL.  THIS CAUSED MAJOR OIL LOSS AND THE PROP TO FEATHER.  HAVE REPLACED THE COMPRESSOR SEAL AND REAR PUMP TO PREVENT RECURRENCE.  (K)
